MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; EQUINOXE, HUMERAL HEAD SHORT, 44MM (ALPHA)

EXACTECH, INC. EQUINOXE; EQUINOXE, HUMERAL HEAD SHORT, 44MM (ALPHA)
Catalog Number 310-01-44
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant devices (2): equinoxe square torque define screw drive kit (cn: 300-20-02; sn: (b)(4)).Equinoxe replicator plate 1.5mm o/s (cn: 300-10-15; sn: (b)(4)).
 
Event or Problem Description
Primary surgery: (b)(6) 2018.Revision due to osteoarthritic changes of the shoulder.Patient has significant deformity.
 
Additional Manufacturer Narrative
Section h10: (d4) expiration date: 12-jun-2028 (e3) occupation: physician (g5) pma/510(k)number: k042021.(h3) it was reported that a 77 y/o patient received anatomic shoulder replacement on (b)(6) 2018.This shoulder was revised to a reverse shoulder on (b)(6) 2019 due to osteoarthritic changes of the shoulder.The patient has a history of a significant deformity.The patient left the or in stable condition.The device is not returning.No further information is available.Device was used for treatment, not diagnosis.There is no indication that there is a device related problem, there is no allegation against the device.The most likely cause of the reported event is related to the underlying patient conditions.(h4) 14-jun-2018.Section h11: corrections made in the following section(s): (section f) please disregard f6 and f8.These were entered in error.(g4) initial awareness date in initial submission should have been 14-may-2019.

Brand Name
EQUINOXE
Common Device Name
EQUINOXE, HUMERAL HEAD SHORT, 44MM (ALPHA)
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key8662695
Report Number1038671-2019-00319
Device Sequence Number263421
Product Code KWT
UDI-Device Identifier10885862083876
UDI-Public10885862083876
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number310-01-44
Was Device Available for Evaluation? No
Distributor Facility Aware Date05/14/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer10/01/2019
Initial Report FDA Received Date06/03/2019
Supplement Report FDA Received Date10/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;